# SDR AU510002042

- Difficulty date: December 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Ge CFM56*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: 113A93061
- Condition: Separated
- Location: Te Flap Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT INBOARD FLAP OUTBOARD FAIRING ATTACHMENT ROD SEPARATED.  INVESTIGATION FOUND THE CONTROL ROD FROM FLAP LOWER SURFACE TO THE AFT LINKAGE OF THE FAIRING HAD BECOME DETACHED AND THE LOWER BEARING HAD PULLED OUT OF THE ROD.
